Inventiones mathematicae

, Volume 106, Issue 1, pp 335–388 | Cite as

Modules over regular algebras of dimension 3

  • M. Artin
  • J. Tate
  • M. Van den Bergh


Regular Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AmSm] Amitsur, S.A., Small, L.W.: Prime ideals in P.I. rings. J. Algebra62, 358–383 (1980)Google Scholar
  2. [ArSch] Artin, M., Schelter, W.: Graded algebras of global dimension 3. Adv. Math.66, 171–216 (1987)Google Scholar
  3. [ATV] Artin, M., Tate, J., Van den Bergh, M.: Some algebras associated to automorphisms of elliptic curves. The Grothendieck Festschrift, vol. 1, pp. 33–85, Boston Basel Stuttgart: Birkhäuser 1990Google Scholar
  4. [AV] Artin, M., Van den Bergh, M.: Twisted homogeneous coordinate rings. J. Algebra133, 249–271 (1990)Google Scholar
  5. [Bj] Björk, J.-E.: The Auslander condition on noetherian rings. Séminaire Dubreil-Malliavin 1987–8. Lect. Notes Math., vol. 1404, pp. 137–173, Berlin Heidelberg New York: Springer 1990Google Scholar
  6. [BLR] Bosch, S., Lütkebohmert, W., Raynaud, M.: Néron models. Berlin Heidelberg New York: Springer 1990Google Scholar
  7. [BS] Borevitch, Z.I., Shafarevitch, I.R.: Number theory. New York: Academic Press 1966Google Scholar
  8. [EG] Evans, E.G., Griffith, P.: Syzygies. Lond. Math. Soc. Lect. Note Ser. vol. 106, Cambridge: Cambridge University Press 1986Google Scholar
  9. [KL] Krause, G.R., Lenagan, T.H.: Growth of Algebras and Gelfand-Kirillov Dimension. Res. Notes Math. vol. 116, Boston: Pitman 1985Google Scholar
  10. [NV] Nastacescu, C., Van Oystaeyen, F.: Graded ring theory, p. 16. Amsterdam: North Holland 1982Google Scholar
  11. [OF] Odeskii, A.B., Feigin, B.L.: Sklyanin algebras associated to elliptic curves. (Manuscript)Google Scholar
  12. [Ra] Ramras, R.: Maximal orders over regular rings of dimension 2. Trans. Am. Math. Soc.142, 457–474 (1969)Google Scholar
  13. [Re] Revoy, M.P.: Algèbres de Weyl en charactéristique p. C.R. Acad. Sci. Sér.A276, 225–227 (1973)Google Scholar
  14. [Ro] Rowen, L.: Polynomial identities in ring theory. New York London: Academic Press 1980Google Scholar
  15. [Sn] Snider, R.L.: Noncommutative regular local rings of dimension 3. Proc. Am. Math. Soc.104, 49–50 (1988)Google Scholar
  16. [SSW] Small, L.W., Stafford, J.T., Warfield, R.B.: Affine algebras of Gelfand-Kirillov dimension one are PI. Math. Proc. Camb. Philos. Soc.97, 407–414 (1985)Google Scholar
  17. [Staf] Stafford, J.T.: Noetherian full quotient rings. Proc. Lond. Math. Soc.44, 385–404 (1982)Google Scholar
  18. [Stan] Stanley, R.P.: Generating functions. In: Studies in Combinatorics. MAA Stud. Math., vol. 17, pp. 100–141, Washington: MAA, Inc. 1978Google Scholar
  19. [VdB] Van den Bergh, M.: Regular algebras of dimension 3. Séminaire Dubreil-Malliavin 1986. Lect. Notes Math., vol. 1296, pp. 228–234, Berlin Heidelberg New York: Springer 1987Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • M. Artin
    • 1
  • J. Tate
    • 2
  • M. Van den Bergh
    • 3
  1. 1.Department of MathematicsMITCambridgeUSA
  2. 2.University of TexasAustinUSA
  3. 3.Universitaire Instelling AntwerpenWilrijkBelgium

Personalised recommendations